# SDR SWAA2024083031005

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 32,370 hours, 15,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT SERVICE DOOR GIRT BAR RETAINER CLIP MISSING RIVET<[01] INSTALLED MISSING RIVET REF SRM 51-40-02
